# SDR 97ZZZM113

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 256-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE FUSELAGE CROWN SKIN AT THE FORWARD AND AFT ADF ANTENNA AT FS 256 TO FS 275 AND FS 294 TO FS 313 WAS FOUND WITH CORROSION.  REMOVED CORRODED SECTIONS OF SKIN.  FABRICATED AND INSTALLED FILLERS AND DOUBLER 12-5330-29-C1080.  (M)
